By Topic

Simultaneous disturbance rejection and regular row by row decoupling with stability: a geometric approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Carcia, J.C.M. ; CNRS, Nantes Univ., France ; Malabre, M.

The simultaneous disturbance rejection problem and regular row by row decoupling problem with stability is solved here through a geometric approach. It is shown in this paper that the combined problem has a solution if and only if each problem, separately, has a solution

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 2 )